Nurofen Cold & Flu Tablets 24’s

KSh1,430.00

NUROFEN

Buy on MYDAWA

Category:

Nurofen Cold and flu contains Ibuprofen 200mg and Pseudoephedrine 5mg which is used for relief from the symptoms of Cold and Flu including: aches and pains headache fever sore throat nasal congestion (blocked nose and sinuses). Pseudoephedrine is a strong non-drowsy decongestant used to give relief from cold or flu symptoms while ibuprofen eases aches and reduces fever.

Reviews

There are no reviews yet.

Be the first to review “Nurofen Cold & Flu Tablets 24’s”

Your email address will not be published.

Shopping Cart